Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Multiple positive solutions of singular problems by variational methods


Authors: Ravi P. Agarwal, Kanishka Perera and Donal O'Regan
Journal: Proc. Amer. Math. Soc. 134 (2006), 817-824
MSC (2000): Primary 34B15, 34B16
Published electronically: July 20, 2005
MathSciNet review: 2180899
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to use an appropriate variational framework to obtain positive solutions of some singular boundary value problems.


References [Enhancements On Off] (What's this?)

  • 1. Ravi P. Agarwal and Donal O’Regan, Singular differential and integral equations with applications, Kluwer Academic Publishers, Dordrecht, 2003. MR 2011127 (2004h:34002)
  • 2. Giovanna Cerami, An existence criterion for the critical points on unbounded manifolds, Istit. Lombardo Accad. Sci. Lett. Rend. A 112 (1978), no. 2, 332–336 (1979) (Italian). MR 581298 (81k:58021)
  • 3. Paul H. Rabinowitz, Minimax methods in critical point theory with applications to differential equations, CBMS Regional Conference Series in Mathematics, vol. 65, Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI, 1986. MR 845785 (87j:58024)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34B15, 34B16

Retrieve articles in all journals with MSC (2000): 34B15, 34B16


Additional Information

Ravi P. Agarwal
Affiliation: Department of Mathematical Sciences, Florida Institute of Technology, Melbourne, Florida 32901

Kanishka Perera
Affiliation: Department of Mathematical Sciences, Florida Institute of Technology, Melbourne, Florida 32901

Donal O'Regan
Affiliation: Department of Mathematics, National University of Ireland, Galway, Ireland

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07992-X
PII: S 0002-9939(05)07992-X
Keywords: Singular, boundary value problem, variational, positive, multiple
Received by editor(s): July 22, 2004
Received by editor(s) in revised form: October 20, 2004
Published electronically: July 20, 2005
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2005 American Mathematical Society